Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 126163, 7 pages
http://dx.doi.org/10.1155/2013/126163
Research Article

On a New I-Convergent Double-Sequence Space

Department of Mathematics, A.M.U., Aligarh 202002, India

Received 26 November 2012; Revised 17 January 2013; Accepted 18 January 2013

Academic Editor: Wen Xiu Ma

Copyright © 2013 Vakeel A. Khan and Nazneen Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The sequence space was introduced and studied by Mursaleen (1983). In this article we introduce the sequence space 2 and study some of its properties and inclusion relations.